MathSciNet Relay Station
MathSciNet bibliographic data
MR2822701 (2012h:65015) 65C30 (35K20 35K91 35R60 60H25 65M75)
El-Tawil, Magdy A.; Fareed, Aisha F. Solution of stochastic cubic and quintic nonlinear diffusion equation using WHEP, Pickard and HPM methods. Open J. Discrete Math. 1 (2011), no. 1, 6–21.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement